Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Non-cyclic algebras with pure maximal subfields


Author: A. A. Albert
Journal: Bull. Amer. Math. Soc. 44 (1938), 576-579
DOI: https://doi.org/10.1090/S0002-9904-1938-06814-0
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 131--133
MathSciNet review: 1563796
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06814-0

American Mathematical Society